# SDR HEER201911071414

- Difficulty date: November 1, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N937PH
- Make and model: Skrsky S92A
- Aircraft serial: 920201
- Aircraft time: 6,324 hours
- Engine: Ge CT78A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Switch
- Part number: MS274091A
- Condition: Inoperative
- Location: Mgb Bypass
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT 3000 FEET MGB BYPASS AND MGB PRESSURE LIGHTS ILLUMINATED.  REPLACED MGB BYPASS TOGGLE SWITCH, REPAIRED WIRE TO MAIN TRANSMISSION LOW OIL PRESSURE SWITCH CANNON PLUG @ P417.
